# SDR SWAA2024042577993

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,346 hours, 15,922 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Missing
- Location: Lav Service
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN OMA; ON POST FLIGHT INSPECTION DISCOVERED LAVATORY SERVICE DOOR MISSING.<[01] OK TO CONTINUE PER CDL 52-40-8. AUTHORIZATION #190049.;[02] INSTALLED NEW SERVICE DOOR FOR EXTERIOR LAV SERVICE DOOR IAW AMM 52-49-07
